MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jclinane.2011.12.004

Медицинская библиотека · Journal of clinical anesthesia · 2012

Isoflurane hepatitis-induced liver failure: a case report.

Peiris Lashan J, Agrawal Avi, Morris John E, Basnyat Pradeep S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of fulminant hepatic failure two days following an uneventful operation during isoflurane anesthesia is presented. Investigations included elevated bilirubin and serum transaminases in the absence of any other cause of hepatic dysfunction. The patient died on the fourth postoperative day. Subsequent postmortem examination showed centrilobular coagulative necrosis consistent with drug toxicity, with isoflurane as the most likely toxic agent.

Для цитирования: Peiris Lashan J, Agrawal Avi, Morris John E, Basnyat Pradeep S. Isoflurane hepatitis-induced liver failure: a case report.. Journal of clinical anesthesia. 2012. DOI: 10.1016/j.jclinane.2011.12.004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.